# SDR DALA2025061404502

- Difficulty date: June 13, 2025
- Submitted: June 14, 2025
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 76,971 hours, 36,437 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3264 DISC: ENG#1 OIL CLOGGED ECAM ON TAKEOFF REJECTED TAKEOFF AT 50KTS. C/A: NO FAULT DETECTED. C/W AMDS WORKCARD #7900-9201-01 FILTER OIL SCAVENGE & LUBE REPLACED, NO DEFECT OR DEBRIS NOTED. MASTER CHIPS DETECTORS NO DEBRIS. RESTORED A/C TO NORMAL. OPS & LEAK CK GOOD. (LP: 5242758)
